# SDR DALA2015031802228

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK +Y1292 FRAME 36 TO 41  IN PASSENGER CABIN  L=5 .477", W=0.390", D=0.083".  EVALUATED SEAT TRACK AND FOUND OUT OF LIMIT ON. REPLACED FLOORBEAM +Y1292 BETWEEN FR 36 TO FR 41 IAW SRM 51-72-11 AND DWG: D53370500.
